# SDR SWAA2013021912748

- Difficulty date: February 8, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N261AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 26,328 hours, 12,022 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5940751
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CROWN SKIN HAS A .450 DIA PUNCTURE IN SKIN STA 727C S2L.  CUT OUT DAMAGED CROWN SKIN STA 727C AT STR 2L 3.3" X 2.25" FABRICATED ALODINED & PRIMED & INSTALLED REPAIR DOUBLER MAT USED 2024-T3 .040 PO 90015735 DOUBLER 13.9" X 9.9" FILLERS 4EA (1) 4.9"X1.7" (2)5.6"X1.7" (3)2.2"X3.2" (4)11.5"X6.8" B737 SRM REF 51-20-01 53-00-01 REP 7
